MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; NO MATCH
Model Number CD3231-40
Medical Device Problem Codes High impedance (1291); Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.Device interrogation revealed high pacing impedance on the right ventricular (rv) lead.The physician considers high pacing impedance is due to inadequate insertion on the implantable cardioverter defibrillator (icd) header.During repositioning, the set screw was unable to be tightened.The physician elected to explant and replace the icd.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported field event of lead connection issue was confirmed.Septum material was observed inside the right ventricular lead set screws hex cavity.This did not allow the set screw to be tightened and secured properly in the field, resulting in high lead impedance.The issue was consistent with having occurred during the procedure.The device was above elective replacement indicator (eri) when received.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
UNIFY CRT-D
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17765516
Report Number2017865-2023-45273
Device Sequence Number12416671
Product Code NIK
UDI-Device Identifier05414734504362
UDI-Public05414734504362
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberCD3231-40
Device Lot NumberA000127470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown